# SDR IPXA1569074

- Difficulty date: September 5, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4004178
- Part serial: A2724
- Condition: Damaged
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 8 SLAT T/E WEDGE DAMAGED.  REPAIRED IAW EO B757-5750-39695-C.
